Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 11 No. 2 (2020)
Vol. 11 No. 2 (2020)
Published:
30-06-2020
Research Article
Fixed Point Theorems for a Demicontractive Mapping and Equilibrium Problems in Hilbert Spaces
Wongvisarut Khuangsatung, Sarawut Suwannaut
181 - 198
194
PDF
144
Common Fixed Point Results for Three Multivalued
ρ
-Nonexpansive Mappings by Using Three Steps Iterative Scheme
Reena Morwal, Anju Panwar
199 - 214
150
PDF
142
On Eigenvalues of Hermitian-Adjacency Matrix
Olayiwola Babarinsa, Azfi Zaidi Mohammad Sofi, Mohd Asrul Hery Ibrahim, Hailiza Kamarulhaili, Dlal Bashir
215 - 220
204
PDF
139
All 2-potent Elements in
Hyp
G
(
2
)
Apatsara Sareeto, Sorasak Leeratanavalee
221 - 232
139
PDF
132
Characterizing Almost Quasi-
Γ
-ideals and Fuzzy Almost Quasi-
Γ
-ideals of
Γ
-semigroups
Anusorn Simuen, Khwancheewa Wattanatripop, Ronnason Chinram
233 - 240
171
PDF
175
A New Approach to Multivalued Certain Contraction Mappings
Cafer Aydın, Seher Sultan Yeşilkaya
241 - 252
138
PDF
139
Vertex and Edge Connectivity of the Zero Divisor graph
Γ
[
Z
n
]
B. Surendranath Reddy, Rupali S. Jain, N. Laxmikanth
253 - 258
222
PDF
223
Multiple Intruder Locating Dominating Sets in Graphs: An Algorithmic Approach
K. Venugopal, K. A. Vidya
259 - 269
167
PDF
143
Spectral Analysis of Klein-Gordon Difference Operator Given by a General Boundary Condition
Nihal Yokus, Nimet Coskun
271 - 279
139
PDF
156
Matrix Sequences of Tribonacci and Tribonacci-Lucas Numbers
Yüksel Soykan
281 - 295
204
PDF
181
Make a Submission
Make a Submission
Indexed in
Keywords
Common fixed point
Convergence
Soft set
Stability
Fixed points
MHD
Casson fluid
S-metric space
Boundary layer
Existence
Domination
Frame
Convergence order
Frames
Adjacency matrix